# SDR AALA202302090434

- Difficulty date: December 3, 2022
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320090
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING FASTENER HOLE AT FR 43 BETWEEN S21L AND S22L. MAINTENANCE REPLACED FRAME PER EA 340890.
